# SDR UPS02439200

- Difficulty date: August 13, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 260 LBL 30 SEAT TRACK I/B FLANGE FOUND CORROSION.  CORROSION BLEND OUT EXCEEDS SRM LIMIT.  SEAT TRACK I/B FLANGE REPAIRED AS PER SRM 53-10-05 FIG 16.
